MAUDE Adverse Event Report: JOHNSON AND JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON AND JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AAB00
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted; give date: n/a (not applicable).The intraocular lens was removed and replaced during the same procedure.If explanted; give date: n/a (not applicable).The intraocular lens was removed and replaced during the same procedure.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) would not unfold correctly.During follow up, the customer reported that there was patient contact and that the iol was partially inserted.The doctor had noticed that the iol did not look like it was going to unfold correctly so he removed it.There was no incision enlargement or any injury.The iol was replaced with a new one of the same model and diopter.No additional information was provided to johnson and johnson surgical vision, inc.
 
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.There was no discrepancy found during the mrr (manufacturing record review).The product was manufactured and released according to the specifications.A search revealed that no other complaints were received from this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON AND JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key7471156
Report Number3011852734-2018-00067
Device Sequence Number13492791
Product Code HQL
UDI-Device Identifier05050474548640
UDI-Public(01)05050474548640(17)211213
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/13/2021
Device Model NumberAAB00
Device Catalogue NumberAAB0000190
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 03/30/2018
Supplement Date Received by Manufacturer06/10/2018
Initial Report FDA Received Date04/27/2018
Supplement Report FDA Received Date07/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Date Report Sent to FDA01/01/2005